# SDR F3LA2009021300025

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 15,717 hours, 8,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C057562.  DURING C3 C-CHECK, INSPECTION NOTED CORROSION ON FLOORBEAM -Y1292 BETWEEN FRAME 66 AND FRAME 68.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM -Y1292 BETWEEN FRAME 66 AND FRAME 68 IN REFERENCE TO SRM 51-42-11 PARAGRAPHS 5 AND 7.
